# SDR UALA2009031000410

- Difficulty date: February 6, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,816 hours, 18,640 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61376
- Condition: Smoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SMOKE FROM APU TAILPIPE.  REPLACED APU, OPS AND LEAK CHECKS NORMAL.
